Show simple item record

dc.contributor.authorRyzhakov, Pavel
dc.contributor.authorJarauta Arabí, Alexandre
dc.date.accessioned2017-02-01T13:22:22Z
dc.date.available2017-02-01T13:22:22Z
dc.date.issued2015-11-30
dc.identifier.citationRyzhakov, P., Jarauta, A. An embedded approach for immiscible multi-fluid problems. "International journal for numerical methods in fluids", 30 Novembre 2015, vol. 81, núm. 6, p. 357-376.
dc.identifier.issn0271-2091
dc.identifier.urihttp://hdl.handle.net/2117/100460
dc.description.abstractAn embedded formulation for the simulation of immiscible multi-fluid problems is proposed. The method is particularly designed for handling gas-liquid systems. Gas and liquid are modeled using the Eulerian and the Lagrangian formulation, respectively. The Lagrangian domain (liquid) moves on top of the fixed Eulerian mesh. The location of the material interface is exactly defined by the position of the boundary mesh of the Lagrangian domain. The individual fluid problems are solved in a partitioned fashion and are coupled using a Dirichlet-Neumann algorithm. Representation of the pressure discontinuity across the interface does not require any additional techniques being an intrinsic feature of the method. The proposed formulation is validated, and its potential applications are shown. Copyright (C) 2015 John Wiley & Sons, Ltd.
dc.format.extent20 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Anàlisi numèrica
dc.subject.lcshFluids--Mathematical models
dc.subject.othermulti-phase
dc.subject.otherimmersed boundary
dc.subject.otherEulerian-Lagrangian
dc.subject.otherPFEM
dc.subject.otherinterface tracking
dc.subject.otherdroplet dynamics
dc.subject.otherFINITE-ELEMENT-METHOD
dc.subject.otherNAVIER-STOKES EQUATIONS
dc.subject.otherINCOMPRESSIBLE FLOWS
dc.subject.otherPROJECTION METHODS
dc.subject.otherCOMPUTATIONS
dc.subject.otherSURFACES
dc.subject.otherSOLVE
dc.titleAn embedded approach for immiscible multi-fluid problems
dc.typeArticle
dc.subject.lemacFluids -- Models matemàtics
dc.identifier.doi10.1002/fld.4190
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://onlinelibrary.wiley.com/doi/10.1002/fld.4190/abstract
dc.rights.accessOpen Access
drac.iddocument18723409
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorRyzhakov, P., Jarauta, A.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameInternational journal for numerical methods in fluids
upcommons.citation.volume81
upcommons.citation.number6
upcommons.citation.startingPage357
upcommons.citation.endingPage376


Files in this item

Thumbnail

This item appears in the following Collection(s)

    Show simple item record

    All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder